# SDR HNAA0300068

- Difficulty date: November 2, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 21,360 hours, 24,557 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 858601
- Part serial: 70
- Condition: Defective
- Location: Mlg
- Part time: 21,668 hours, 22,934 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL THREE AMBER LIGHTS ILLUMINATED THREE TIMES IN FLIGHT.  REPLACED PSEU.
